# SDR DALA2021083005122

- Difficulty date: August 24, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 89,069 hours, 23,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 AFTER BLOCK-IN WHEN THE 1R DOOR WAS DIS-ARMED, THE SLIDE LIGHT REMAINED ILLUMINATED. CORRECTIVE ACTION: REMOVED DEBRIS FROM 1R DOOR GIRT BAR SWITCH S10217. SLIDE LIGHT OPS CHECK NORMAL PER B757-200ER AMM 52-71. (7634708)
